# SDR SABA020086

- Difficulty date: August 23, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8102
- Aircraft serial: 168
- Aircraft time: 33,329 hours, 43,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1306
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5098 FROM CINCINNATI TO CHARLOTTE : DURING POST FLIGHT INSPECTION IN CHARLOTTE, THE AIRCREW REPORTED THE EMERGENCY LIGHT AT ROW FIVE INOP. MAINTENANCE REMOVED AND REPLACED BULB AND SYSTEM OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
